# SDR SWAA2023071759574

- Difficulty date: June 16, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N417WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29822
- Aircraft time: 71,145 hours, 42,399 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Pulled
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W L/E PANEL 621HB HAS PULLED FASTENER HOLES (MARKED)<[01] IDENTIFIED PANEL 621HB MATERIAL IAW SRM 57-41-01-0I-4; FIGURE 4; SHEET1; TABLE 4; ITEM [1].   CLEANED PANEL AND REMOVED FINISH AS NEEDED TO EVALUATE DAMAGE IAW AMM 51-21-11-150-815 PARA. 17. C. AND D   INSPECTION FOUND DELAMINATION DAMAGE ALONG FWD O/B CORNER TO BE OUT OF ALLOWABLE DAMAGE LIMITS IAW SRM 57-41-01-1A-1 PARA 4. A. (5).   REPAIR TO BE COMPLETED IAW SRM 51-70-05-2R-6 AS GIVEN IN SRM 57-41-01-2R-1 PARA 4. B. (2); TABLE 202 AND PARA 4. E.   REMOVED (2 EA.) BACK-UP PLATES TO FACILITATE REPAIR IAW SRM 51-40-02-0G-0 PARA 4. E. AND FIG 8.   REMOVED BONDED ALUMINUM FOIL TO FACILITATE REPAIR IAW SRM 51-70-14-2R-3 PARA 4. A. (1) - (2) (E) AS GIVEN IN SRM 57-41-01-2R-1 PARA 2. E. (2).;;[06] FABRICATED AND INSTALLED ALUMINUM FOIL ON INNER SURFACE IAW SRM 51-70-14-2R-3 PARA 4. A (3) - (5) USING FOIL BMS 8-289 TYPE 0/250 LOT: 1511322-1 AND ADHESIVE BMS 5-128 LOT: 1530179-4.   INSTALLED VACUUM BAG FOR CURE AND LEAK CHECKED GOOD USING VACUUM GAUGE ID: ATS2107 CAL DUE: 12/2023. ALL IAW SRM 51-70-14-2R-3 PARA 4. A (3) - (5) AND 4. A (11) (A) - (G); (I) - (J).;
